# SDR QMLA20110211001

- Difficulty date: February 11, 2011
- Submitted: February 26, 2011
- Operation: Air carrier
- Aircraft: N550SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7139
- Aircraft time: 7,463 hours, 23,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION FOUND A HOLE IN THE BELLY OF THE AIRCRAFT CENTERLINE JUST FORWARD OF THE REAR CROSSTUBE AREA. HOLE IS 26MM IN DIAMETER.
